# SDR SWIA201436771

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 25,659 hours, 15,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 CEILING LEVEL EMERGENCY FLOOD LIGHT IS BURNED OUT, REPLACED LAMP.
